# SDR UIEA2018040500584

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 THRUST REVERSER ISOLATION VALVE LIGHT DID NOT COME ON.  DURING MOVEMENT OF THE NR 2 THRUST REVERSE LEVER REAPPEARED IN THE REVESE IDLE DETENT IAW SWPM 20-84-17, REV.66. REPLACED THE ISOLATION VALVE, OPS CHECKED GOOD IAW AMM 78-36-00-725-001-M00, REV 123.  PILOT VALVE PRESSURE SWITCH CHECKED NORMAL.
